MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952812350
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 07/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
Same case as mdr id: 2134265-2017-08121.It was reported that thrombosis occurred.The target lesion was located in the coronary artery.Two 3.50 x 12 mm promus premier¿ drug eluting stent were selected to treat the lesion, however acute thrombus was noted.Procedure was completed with an intra-aortic balloon pump.No additional patient complications were reported.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6816489
Report Number2134265-2017-08120
Device Sequence Number137091
Product Code NIQ
UDI-Device Identifier08714729844686
UDI-Public(01)08714729844686(17)20181002(10)0020516911
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/02/2018
Device Model NumberH7493952812350
Device Catalogue Number39528-1235
Device Lot Number0020516911
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2017
Initial Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;